Medical Specialty >> Primary Care

Doctors Lounge - Primary Care Answers

Back to Primary Care Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/4/2017.

Forum Name: Nutrition & Diet

Question: problems losing weight


missylou - Mon Apr 04, 2005 8:37 pm

I have been gaining weight rapidly after having my daughter and a tubal. I am healthy and exercise regularly. I have tried phentermine along with my diet and exercise and it did not help. I was wondering what else might be a good pill to help.
jenner - Tue Aug 30, 2005 4:40 am

If you weren't aware, phentermine is one of the ingredients that was in Fen-Phen, which is now banned... dietary supplements are largely unregulated so the lack of quality control is a major issue. I say steer clear of diet pills and supplments, and stick with what you are doing. If you are healthy AND exercising AND eating healthfully, then perhaps the weight you are currently at is your new set-point (even if it isn't quite as thin as you were before the major changes in your life and lifestyle).

Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us